Ascalcin Plus raspberry flavor x 20 sachets, acetylsalicylic acid, analgesic

Polfa Łódź


£14.99 £25.00




  • Ascalcin Plus raspberry flavor is the drug responsible for the analgesic and anti-inflammatory. Effectively reduces fever and stimulates the body's natural defenses. It reduces swelling.

Ingredients:
1 sachet: acetylsalicylic acid 500 mg, vitamin C 300 mg, 20 mg calcium and other ingredients: sodium bicarbonate, citric acid anhydrous, asparatam, raspberry flavor, sodium lauryl sulphate, beta-carotene, povidone.

Action:
Ascalcin Plus raspberry flavor formulation is characterized by a combination action. It contains acetylsalicylic acid, which is classified as a category of NSAIDs or non-steroidal anti-inflammatory drugs. It helps to alleviate pain and inflammation. It is running fever. Vitamin C and calcium contributing to the improvement of activities of the walls of blood vessels. Clearly they reduce their permeability. Exhibit anti-exudative. They reduce the swelling. Ascalcin Plus raspberry flavor is a drug with very good absorbability.

Contraindications:
- Hypersensitivity to the active components of the preparation

Indications:
It is recommended to use the product to relieve fever and pain, which are symptoms of colds and flu. It indicated also for treating pain of light and average intensity (dental pain, neuralgia, joint and muscle pain, headaches, migraines) and rheumatic diseases.

Dosage:
For oral use. In adults, the flu and colds and pain 1-2 sachets x 3/24. Do not use more than 6 sachets / 24h. Rheumatic diseases take sachets 8/24 administered in four divided doses. In adolescents over 12 years of use 1 sachet x 3/24. Do not take more than 4 sachets / 24h.